Essentially unstable solutions of difference equations in a Banach space
Differencialʹnye uravneniâ, Tome 35 (1999) no. 7, pp. 982-989
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_7_a15,
author = {V. E. Slyusarchuk},
title = {Essentially unstable solutions of difference equations in a {Banach} space},
journal = {Differencialʹnye uravneni\^a},
pages = {982--989},
year = {1999},
volume = {35},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_7_a15/}
}
V. E. Slyusarchuk. Essentially unstable solutions of difference equations in a Banach space. Differencialʹnye uravneniâ, Tome 35 (1999) no. 7, pp. 982-989. http://geodesic.mathdoc.fr/item/DE_1999_35_7_a15/